# SDR UF6A990749

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: JD533J0079000
- Condition: Corroded
- Location: Bs 378
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FOUND CORROSION ON ANGLE UNDER FLOOR AT STATION 378FS.  MAINTENANCE REMOVED CORROSION BY MECHANICAL METHODS AND FABRICATED NEW SPLICE PLATE FROM ALCLAD 2024T3 .123.  ALL WORK WAS DONE IAW DER REPORT 99-131.  (M)
